condition more worse after using agnus castus Q pls helpI m 38 year old facing erectile dysfunction I use agnus castus condition more worse after using agnus castus Q pls help .no how to remove it's effect from body.i have taken its before 25 days conditions is very bad now.
aadi121 on 2018-04-24
If you are Bengali speaking, you can read that book. As the book copy is not near me at this moment, so I could not remember the exact method of antidoting this remedy.
sadeqahmed 2 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.